Welcome to HealthcareMagic forum.
results in withdrawal bleeding which in your case occurred on 15th. This is the beginning of new cycle.
Considering the intercourse was on the 2nd day of menstrual cycle, it is very, very unlikely that you might be pregnant now. Again your pregnancy
test was negative. This confirms my opinion. If you are still unsure, you can repeat the test. The results of second test will clear all your doubts and allay any fears of pregnancy.
It is common to find menstrual irregularities following removal on contraceptive
device. Presuming you haven't menstruated since the last 2 months, I suggest you consult your gynecologist. He/she can start you on progesterone
only pills briefly for 2-5 days and stop it. Period will resume on stopping the pill.
You are likely to be put on some birth control pills for few months to bring back the harmony of menstruation
Hope this helps.
Wish you good health